Related Questions

I am on Lexapro (escitalopram) and zispin for G A D.For the last few days I am getting terrible tension headaches. Couls one of the meds be causing this. Thanks?

A psychiatrist is. the best professional to ask about side effects of your meds. Having said that, anxiety can be treated w/behavioral approaches by a clinical psychologist. Take a look at "Relaxation Response" book by Herbert Benson. Peace and good health. Read more...
Possibly. Either of these medications could cause headaches, but not tension headaches. Talk your doctor about this possible side effect. Read more...

Is Lexapro (escitalopram) more likely to relieve or aggravate tension headaches?

Lexapro (escitalopram) It can aggravate headache in some individuals, related to the dose. Also, check your blood pressure when having the headache. Read more...
Relief of headaches. Lexapro (escitalopram) is an antidepressant/anti anxiety medication. It should be helpful to a person with tension headaches, but it has to be complemented by efforts to relieve stress, counseling and possibly cognitive behavioral therapy. Read more...

Ct scan normal. Doc. Diagnose tension/migraine headache. These headaches are in the evening. Still right eye pain. Lexapro (escitalopram) prescribe. Thoughts?

Lexapro (escitalopram) In view of headaches,either migraine or tension or both. you might want to consider increasing dose of Lexapro (escitalopram) as it increases serotonin, which is helpful to prevent headaches. Or consider Imitrex to prevent H/A's. Read more...

Could too high a dose of lexapro (escitalopram) for G A D cause Headaches. Thanks?

Side effect lexapro (escitalopram) One of the side effects of SSRI like Lexapro (escitalopram) is headache, however w/ GAD migraines are also common. Talk to ur MD about evaluation headache or trying another medication. Read more...

I am on 15mg Lexapro (escitalopram) and 30mg remeron. My Dr today told me to increase Lex to 20mg due to niggling headache. Is he right. Thanks?

Maybe. Lexapro (escitalopram) is not really a headache medicine. However, given that many headaches have a component of muscle tension that is related to anxiety or depression, Lexapro (escitalopram) can be helpful. Of course, this would require the right dose. Your doctor is in the best position to consider whether such muscle tension might be a factor for you. We can hope that he is right. Read more...
? side effects. Discuss with your prescribing doctor if you've not already to make sure your headaches are not possible side effects of your present meds. Unlikely with Lexapro, (escitalopram) rare but reported with Remeron. Note if your headaches seem more frequent/intense or abating since being on these meds. Hope this helps. Read more...

Are headaches one of the side effects of lexapro (escitalopram).I am on them 9 months. Should I go off them. I was put on them for anxiety. Thanks?

Yes, lexapro (escitalopram) can. Cause headaches (but not commonly). Valium can also be a cause of headache. Headache can also occur w anxiety. Please discuss this w your provider. Don't make any changes to meds w/o consulting w your physician. Read more...

I am on 30mg Remeron and 20mg Lexapro (escitalopram).what is the best time to take them as if I take both at night I have a nagging headache next day. Thanks?

AM/PM. Check with your doctor to see if taking Lexapro (escitalopram) in the morning and Remeron at night would be consistent with your treatment plan. Remeron often is prescribed in low doses to help with sleep, and, of the two, may be the better medication to take at night. Read more...

I was on lexapro (escitalopram) 20 mg for 1yr. Prior to that, 10mg also 1yr. I quit cold turkey 6 days ago and have intense headaches. How much longer? Thanks :)

You're in withdrawal. It's bad for you because you have been on it for so long. It won't hurt you, but I can imagine it's very uncomfortable. If you have some Lexapro (escitalopram) at home, I would restart it for 1 week, then take 1/2 tablet for 2 weeks, then even 1/4 tablet (if you can) for 2 weeks, then stop. Read more...

Could drinking almost 3 litres in the morning cause headaches. I am on Lexapro (escitalopram) for 12 months and I was blaming them. Thanks?

Depends. what are you drinking? why 3 liters? IIf someone else asked you if that might cause a headache, what would you tell them? If you meant alcohol it seems like some guidance is really called for. Time to ask the dr who's prescribing the lexapro (escitalopram). If you meant water, that's still a lot and you might share that - but your dr cant help in an information vacuum. Read more...